Thursday, November 30, 2006

Not to sound like a nut or anything....

but damn I hurt! Both my shoulders feel battered and bruised, like I had a brutal work out or something. The doc didn't tell me anything about the shots, after effects, etc. I guess I'll hurt a few days and then feel better, at least I hope so.

5 comments:

Pink said...

Ouch...I hope you haven't over exerted yourself in your new pain-free state.

Kathy said...

That's how I feel after my nerve blocks. A few bad days, then so much relief you don't know what happened.

Jessica said...

Maybe you just used muscles that you weren't used to using so hard. Hope that's all it is and you got a good night's sleep!

Anonymous said...

(Thanks to blogger beta I'm not sure if my first attempt at this went thru. Please delete this if it did)

Well, congratulations on the small pain free period and let's just hope this is your neck and back settling into the proper position and unused muscles getting a little wake up call. Fingers crossed (in a non-pain inducing or muscle straining way)

Jaye said...

Deneen, I did hurt like heck after the injections I had, so I'd have to say it's probably normal. EIther that or we're both really abnormal - could be. LOL! :-P

Feel better.

There was an error in this gadget